# SDR CA000614027

- Difficulty date: June 2, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 13,675 hours
- Engine: Pwa PT6A28
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: 4998903
- Condition: Improper Part
- Location: Tube Clamp Strap
- Stage of operation: CR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: B

## Discrepancy

(CAN) AIRCRAFT LOST CABIN PRESSURE WHILE IN CRUISE AT FL 210.  PILOT DESCENDED AND RETURNED TO BASE.  MAINTENANCE DISCOVERED AIR DISTRIBUTION TUBE (P/N 46504-00) AND HOSE (P/N 49990-06) CONNECTION HAD COME APART. FURTHER INVESTIGATION DETERMINED THE WRONG SIZE STRAP HAD BEEN INSTALLED UNDER THE CLAMP THAT SECURES THE HOSE/TUBE CONNECTION. THE SUSPECT STRAP IS USED ON THE PARALLEL TUBE ADJACENT TO THE FAILED CONNECTION. THIS PARALLEL TUBE HAD ONE INCORRECT STRAP INSTALLED AS WELL.  STRAPS SWITCHED TO PROPER TUBE/HOSE ASSEMBLIES AND TIGHTENED.  NOTE: CAUTION WHEN REMOVING BOTH TUBES AT SAME TIME TO PREVENT INCORRECT STRAP INSTALLATION.
